# SDR HEEA083476

- Difficulty date: January 10, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,339 hours
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 066107800
- Part serial: 3475
- Condition: Inoperative
- Location: Glideslope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLIDESLOPE RECEIVER IS INOPERATIVE. IN SHOP REPAIR.
